Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/15681

On the Curculionidae of the Samoan Islands (Coleoptera)

File Description SizeFormat 
PHES04_585-600.pdf850.91 kBAdobe PDFView/Open

Item Summary

Title: On the Curculionidae of the Samoan Islands (Coleoptera)
Authors: Marshall, G.A.K.
D. S.C..
C. M.G.
LC Subject Headings: Insects -- Hawaii -- Periodicals
Entomology -- Periodicals
Issue Date: 1921
Publisher: Hawaiian Entomological Society
Citation: Marshall, GAK. 1921. On the Curculionidae of the Samoan Islands (Coleoptera). Proc Hawaiian Entomol Soc 04(03): 585-600.
Pages/Duration: 16 pages
URI/DOI: http://hdl.handle.net/10125/15681
ISSN: 0073-134X
Appears in Collections:Volume 04, No. 3 – 1920 : Hawaiian Entomological Society



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.